# SDR SWAA0300030137971

- Difficulty date: March 8, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 62,336 hours, 50,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NOSE WW WEB CRACKED AT BS 247.2.  REPAIRED WEB IAW SRM.
